# SDR ASAA2023073144392

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 46,334 hours, 16,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1673 PWR SUPPLY IN AFT GALLEY CEILING ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY AT M1673 IAW B737NG AMM 33-51-06. INSTALL TEST GOOD.
